# SDR USAA011329

- Difficulty date: October 11, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Wing
- Part time: 44,131 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INBOARD AFT FLAP DELAMINATED 15 INCHES BY 7 INCHES ROLLER AND 24 INCHES FROM INBOARD END, INBOARD AFT FLAP, BOTTOM SURFACES SKIN, INBOARD ROLLER SUPT.  REPAIRED PER EA 72583, SRM 51-70-10, SRM 57-43-01 FIG 1.  (M)
